# SDR HDNA20150413002

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N117CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7123
- Aircraft time: 14,088 hours, 1 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Latch
- Part number: 1172322601
- Condition: Mismanufactured
- Location: Zone 200
- Part time: 5 hours, 1 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING SEVERAL BROKEN NR 2 SIDE HYD LATCH HOOKS WITH AN UNREASONABLE SHORT FREQUENCY.  TOOK BROKEN HOOK TO NDI SPECIALIST & INFORMED THAT LATCH WAS IMPROPERLY MANUFACTURED.
